# SDR CALA9802189

- Difficulty date: December 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED WHEN GEAR WAS EXTENDED FOR LANDING AT PBI.  THE GEAR WAS CYCLED, BUT THE RED LIGHT DID NOT EXTINGUISH.  A MANUAL GEAR EXTENSION WAS PERFORMED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR LOCK PROXIMITY SWITCH AT FAULT.  THE NOSE GEAR LOCK PROXIMITY SWITCH WAS REPLACED AND TESTED GOOD IAW MM 32-09-20, PAGE 420.
